Semiparametric Estimation of Binary Response Models with Endogenous Regressors

Rothe, Christoph (2009) Semiparametric Estimation of Binary Response Models with Endogenous Regressors. Journal of Econometrics, 153 (1). pp. 51-64.

[img]
Preview
Text
Download (332kB) | Preview
Official URL: http://tse-fr.eu/pub/24387
Item Type: Article
Language: English
Date: November 2009
Refereed: Yes
JEL codes: C14 - Semiparametric and Nonparametric Methods
C31 - Cross-Sectional Models; Spatial Models; Treatment Effect Models; Quantile Regressions
C35 - Discrete Regression and Qualitative Choice Models; Discrete Regressors
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:45
Last Modified: 07 Mar 2018 13:20
OAI ID: oai:tse-fr.eu:24387
URI: http://publications.ut-capitole.fr/id/eprint/928

Actions (login required)

View Item View Item